# SDR AALA20170504002

- Difficulty date: May 1, 2017
- Submitted: May 4, 2017
- Operation: Air carrier
- Aircraft: N771AN
- Make and model: Boeing 777223
- Aircraft serial: 29579
- Aircraft time: 74,143 hours, 9,495 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 151W62941
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  ALUMINUM SEAT TRACK IS CORRODED BETWEEN FUSELAGE STATION 1445 AND 1557, RBL74.  REPAIRED IAW SRM 53-00-52-2R-3, SRM 53-00-52-1A-1, AND EA 259262.
